# SDR ABXA20150421051

- Difficulty date: April 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 412 - 434, STRINGER 13R CRACKED OVER RIVET HEAD.  R & R DAMAGED STRINGER 13 LIGHT AT STATION 412 - 434 IAW SRM 300-03.  SDR, CRACK 1, 0.5", 2, 2", PN BAC 1498 - 207, PART NAME, STRINGER, SN N/A, FS LOCATION 412, 434 TO 411, 436.  STRINGER LOCATION, 13R TO 13R.  ACFT WAS GNDED.
